# SDR UALA2013062804530

- Difficulty date: June 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AROUND FASTENER HOLES BS 1520 TO 1540 BL 0.   LOCATED AND FABBED NEW UPPER ATTACH ANGLE AND SHIM FOR MAIN CABIN FLOOR SUPPORT IAW DWG 140N2505 AND SRM 53-00-51, REPAIR 4, FIG 201.  MAJOR REPAIR.
